On the asymptotic behavior for a certain nonlinear evolution equation

Kazuo Kobayashi

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)555-561
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume101
Issue number2
DOIs
Publication statusPublished - 1984
Externally publishedYes

Fingerprint

Nonlinear Evolution Equations
Asymptotic Behavior

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On the asymptotic behavior for a certain nonlinear evolution equation. / Kobayashi, Kazuo.

In: Journal of Mathematical Analysis and Applications, Vol. 101, No. 2, 1984, p. 555-561.

Research output: Contribution to journalArticle

@article{1120ecc1d76240c098906e035853aa2d,
title = "On the asymptotic behavior for a certain nonlinear evolution equation",
author = "Kazuo Kobayashi",
year = "1984",
doi = "10.1016/0022-247X(84)90119-7",
language = "English",
volume = "101",
pages = "555--561",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On the asymptotic behavior for a certain nonlinear evolution equation

AU - Kobayashi, Kazuo

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0042930231&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042930231&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(84)90119-7

DO - 10.1016/0022-247X(84)90119-7

M3 - Article

AN - SCOPUS:0042930231

VL - 101

SP - 555

EP - 561

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -